Research Repository

New travelling wave solutions of two nonlinear physical models by using a modified tanh-coth method

Gözükizil, ÖF and Salhi, A (2015) 'New travelling wave solutions of two nonlinear physical models by using a modified tanh-coth method.' Journal of Algorithms and Computational Technology, 9 (1). 1 - 12. ISSN 1748-3018

[img]
Preview
Text
Tanh-Coth-Paper-Final.pdf

Download (1MB) | Preview

Abstract

In this work, a modified tanh - coth method is used to derive travelling wave solutions for (2 + 1)-dimensional Zakharov-Kuznetsov (ZK) equation and (3 + 1)-dimensional Burgers equation. A new variable is used to solve these equations and established new travelling wave solutions.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Clare Chatfield
Date Deposited: 06 Jul 2015 10:14
Last Modified: 30 Jan 2019 16:19
URI: http://repository.essex.ac.uk/id/eprint/14200

Actions (login required)

View Item View Item